# SDR IPXA2572548

- Difficulty date: February 29, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N54812
- Condition: Corroded
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO BAY SEAT TRACK BETWEEN BS 879 TO 900 RBL 45.5 INBD FLANGE HAS CORROSION AROUND 2ND NUTPLATE HOLE.  R & R SEAT TRACK FROM EXPANSION JOINT.
